Atenolol and Dry Eyes

Atenolol and Dry Eyes: Summary

Dry eyes are not a reported side effect with atenolol. However, they are occasionally reported as a side effect with other beta blockers. Therefore, in individual cases, it is possible that a medicine like atenolol could cause dry eyes.
 
If you have dry eyes while taking atenolol and the suggestions above do not help, make sure to talk with your healthcare provider. There are other treatments that he or she may be able to recommend, such as eye ointments or Lacriserts® that can provide dry eye relief. He or she may also recommend lowering your atenolol dosage or trying another medicine to see if your symptoms improve.
The Top 17 Side Effects of Chemotherapy

Atenolol Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.